Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy types of gauge groups over Riemann surfaces

Masaki Kameko, Daisuke Kishimoto and Masahiro Takeda

Algebraic & Geometric Topology 23 (2023) 2309–2327
Bibliography
1 J F Adams, Lectures on exceptional Lie groups, Univ. Chicago Press (1996) MR1428422
2 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
3 P F Baum, W Browder, The cohomology of quotients of classical groups, Topology 3 (1965) 305 MR189063
4 R Bott, A note on the Samelson product in the classical groups, Comment. Math. Helv. 34 (1960) 249 MR123330
5 S B Bradlow, O García-Prada, P B Gothen, Homotopy groups of moduli spaces of representations, Topology 47 (2008) 203 MR2416769
6 M C Crabb, W A Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000) 747 MR1781154
7 T Cutler, The homotopy types of Sp(3)–gauge groups, Topology Appl. 236 (2018) 44 MR3758570
8 G D Daskalopoulos, K K Uhlenbeck, An application of transversality to the topology of the moduli space of stable bundles, Topology 34 (1995) 203 MR1308496
9 D H Gottlieb, Applications of bundle map theory, Trans. Amer. Math. Soc. 171 (1972) 23 MR309111
10 H Hamanaka, A Kono, Unstable K1–group and homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 149 MR2217512
11 S Hasui, D Kishimoto, A Kono, T Sato, The homotopy types of PU(3)– and PSp(2)–gauge groups, Algebr. Geom. Topol. 16 (2016) 1813 MR3523056
12 S Hasui, D Kishimoto, T So, S Theriault, Odd primary homotopy types of the gauge groups of exceptional Lie groups, Proc. Amer. Math. Soc. 147 (2019) 1751 MR3910439
13 K Ishitoya, A Kono, H Toda, Hopf algebra structure of mod 2 cohomology of simple Lie groups, Publ. Res. Inst. Math. Sci. 12 (1976/77) 141 MR0415651
14 Y Kamiyama, D Kishimoto, A Kono, S Tsukuda, Samelson products of SO(3) and applications, Glasg. Math. J. 49 (2007) 405 MR2347270
15 D Kishimoto, A Kono, On the homotopy types of Sp(n) gauge groups, Algebr. Geom. Topol. 19 (2019) 491 MR3910588
16 D Kishimoto, A Kono, M Tsutaya, On p–local homotopy types of gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014) 149 MR3164541
17 D Kishimoto, I Membrillo-Solis, S Theriault, The homotopy types of SO(4)–gauge groups, Eur. J. Math. 7 (2021) 1245 MR4289867
18 D Kishimoto, S Theriault, M Tsutaya, The homotopy types of G2–gauge groups, Topology Appl. 228 (2017) 92 MR3679077
19 A Kono, Hopf algebra structure of simple Lie groups, J. Math. Kyoto Univ. 17 (1977) 259 MR474355
20 A Kono, A note on the homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 117 (1991) 295 MR1103296
21 A Kono, M Mimura, On the cohomology mod 2 of the classifying space of AdE7, J. Math. Kyoto Univ. 18 (1978) 535 MR509497
22 A Kono, M Mimura, N Shimada, On the cohomology mod 2 of the classifying space of the 1–connected exceptional Lie group E7, J. Pure Appl. Algebra 8 (1976) 267 MR415652
23 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MR1793722
24 M Mimura, H Toda, Topology of Lie groups, I, II, 91, Amer. Math. Soc. (1991) MR1122592
25 D Quillen, The mod 2 cohomology rings of extra-special 2–groups and the spinor groups, Math. Ann. 194 (1971) 197 MR290401
26 S Rea, Homotopy types of gauge groups of PU(p)–bundles over spheres, J. Homotopy Relat. Struct. 16 (2021) 61 MR4225507
27 S D Theriault, The homotopy types of Sp(2)–gauge groups, Kyoto J. Math. 50 (2010) 591 MR2723863
28 S D Theriault, Odd primary homotopy decompositions of gauge groups, Algebr. Geom. Topol. 10 (2010) 535 MR2602840
29 S D Theriault, Homotopy decompositions of gauge groups over Riemann surfaces and applications to moduli spaces, Internat. J. Math. 22 (2011) 1711 MR2872528
30 S Theriault, The homotopy types of SU(5)–gauge groups, Osaka J. Math. 52 (2015) 15 MR3326599
31 S Theriault, Odd primary homotopy types of SU(n)–gauge groups, Algebr. Geom. Topol. 17 (2017) 1131 MR3623684
32 G W Whitehead, On products in homotopy groups, Ann. of Math. 47 (1946) 460 MR0016672